The asymptotic distribution of Kloosterman sums
Acta Arithmetica, Tome 79 (1997) no. 3, pp. 205-219
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_79_3_205_219,
author = {S. Patterson},
title = {The asymptotic distribution of {Kloosterman} sums},
journal = {Acta Arithmetica},
pages = {205--219},
year = {1997},
volume = {79},
number = {3},
doi = {10.4064/aa-79-3-205-219},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-79-3-205-219/}
}
S. Patterson. The asymptotic distribution of Kloosterman sums. Acta Arithmetica, Tome 79 (1997) no. 3, pp. 205-219. doi: 10.4064/aa-79-3-205-219
Cité par Sources :